MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW,TI,CANN.,PT,2.4X 18MM; SCREW, FIXATION, BONE

ARTHREX, INC. QCKFIX SCRW,TI,CANN.,PT,2.4X 18MM; SCREW, FIXATION, BONE
Model Number QCKFIX SCRW,TI,CANN.,PT,2.4X 18MM
Health Effect - Clinical Codes Rash (2033); Reaction (2414)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported a patient had left bunionectomy (b)(6) 2019 and developed an allergic reaction.He has a rash on the left foot which has spread to the lower left leg.This was reported by an allergy center.They also reported there was a revision to remove the screws and the reaction has been cleared up the caller stated the patient is fine to date.

Brand Name
QCKFIX SCRW,TI,CANN.,PT,2.4X 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9750588
Report Number1220246-2020-01693
Device Sequence Number11520491
Product Code HWC
UDI-Device Identifier00888867045163
UDI-Public00888867045163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberQCKFIX SCRW,TI,CANN.,PT,2.4X 18MM
Device Catalogue NumberAR-8724-18PT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;